# SDR TWRA96187

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND ROW 63H EVAC LIGHT MISSING.  REPAIREDWIRING ON LAMP SOCKET.  REPLACED CAP AND BULB.  OPS CHECK OK PER MM33-51-00.  (M)
